MathSciNet Relay Station
MathSciNet bibliographic data
MR1359142 11D25 (11J86)
Lettl, G.; Pethő, A. Complete solution of a family of quartic Thue equations. Abh. Math. Sem. Univ. Hamburg 65 (1995), 365–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement